# SDR IPXA2022012778369

- Difficulty date: January 9, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: WSP0785Y501
- Part serial: TAG01504714
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFWD MAIN CABIN FLOOR PANEL WSP0785-501 HAS CORROSION BETWEEN STA Y=475.000-Y=503.175 & X=-8.50-X=-17.00.REMOVED AND REPLACED CORRODED FLOOR PANEL IAW SRM 51-31-01 AND 51-35-01 (MINOR).
